Title of article :
Dynamical reconstruction of unknown inputs in nonlinear differential equations Original Research Article
Author/Authors :
V. Maksimov، نويسنده , , S. Kaciulis and L. Pandolfi، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
6
From page :
725
To page :
730
Abstract :
We present an algorithm for the identification of an unknown but bounded input to a nonlinear finite-dimensional system, based on observations taken at discrete time instants and corrupted by observation errors. This algorithm is stable with respect to observation and computational errors. If we have the further information that the unknown input is a signal of bounded variation, then we can give explicit convergence estimates of the algorithm.
Keywords :
Unknown inputs , Identification , Dynamical reconstruction methods , Nonlinear systems
Journal title :
Applied Mathematics Letters
Serial Year :
2001
Journal title :
Applied Mathematics Letters
Record number :
897244
Link To Document :
بازگشت